RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2007, Volume 71, Issue 3, Pages 61–112 (Mi izv566)  

This article is cited in 11 scientific papers (total in 11 papers)

The statement and solubility of boundary-value problems for Maxwell's equations in a cylinder

A. L. Delitsyn

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: The paper deals with two problems of waveguide theory: the problem of radiation of electromagnetic waves in a regular waveguide with a filling variable in the cross-sections, and the problem of diffraction of an electromagnetic wave on a scatterer in a hollow waveguide. We consider radiation conditions and the solubility of the boundary-value problem for Maxwell's equations in a cylinder. We study several spectral problems connected with radiation conditions.

DOI: https://doi.org/10.4213/im566

Full text: PDF file (937 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2007, 71:3, 495–544

Bibliographic databases:

UDC: 517.95
MSC: 78A40, 35Q60
Received: 01.12.2004
Revised: 22.09.2006

Citation: A. L. Delitsyn, “The statement and solubility of boundary-value problems for Maxwell's equations in a cylinder”, Izv. RAN. Ser. Mat., 71:3 (2007), 61–112; Izv. Math., 71:3 (2007), 495–544

Citation in format AMSBIB
\Bibitem{Del07}
\by A.~L.~Delitsyn
\paper The statement and solubility of boundary-value problems
for Maxwell's equations in a cylinder
\jour Izv. RAN. Ser. Mat.
\yr 2007
\vol 71
\issue 3
\pages 61--112
\mathnet{http://mi.mathnet.ru/izv566}
\crossref{https://doi.org/10.4213/im566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2347091}
\zmath{https://zbmath.org/?q=an:1148.35090}
\elib{http://elibrary.ru/item.asp?id=9541836}
\transl
\jour Izv. Math.
\yr 2007
\vol 71
\issue 3
\pages 495--544
\crossref{https://doi.org/10.1070/IM2007v071n03ABEH002366}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000249494000004}
\elib{http://elibrary.ru/item.asp?id=13545729}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34548677503}


Linking options:
  • http://mi.mathnet.ru/eng/izv566
  • https://doi.org/10.4213/im566
  • http://mi.mathnet.ru/eng/izv/v71/i3/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Balantsev I.A., Delitsyn A.L., “Vector functional spaces related to the electromagnetic diffraction problem in a conical domain and their properties”, Moscow University Physics Bulletin, 64:3 (2009), 255–261  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
    2. A. L. Delitsyn, “On the completeness of the system of eigenvectors of electromagnetic waveguides”, Comput. Math. Math. Phys., 51:10 (2011), 1771–1776  mathnet  crossref  mathscinet  isi
    3. Delitsyn A.L., “Completeness of a system of eigenvectors of quadratic operator sheaf in waveguide theory”, Moscow University Physics Bulletin, 66:2 (2011), 126–128  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
    4. I. E. Mogilevskii, “Primenenie metoda smeshannykh konechnykh elementov i otsenki skorosti skhodimosti dlya rascheta elektromagnitnogo polya volnovoda s vkhodyaschimi rebrami”, Zh. vychisl. matem. i matem. fiz., 52:11 (2012), 2071–2079  mathnet
    5. Yu. G. Smirnov, “Eigenvalue transmission problems describing the propagation of TE and TM waves in two-layered inhomogeneous anisotropic cylindrical and planar waveguides”, Comput. Math. Math. Phys., 55:3 (2015), 461–469  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. A. L. Delitsyn, “On the character of increase in the field upon resonance excitation of a waveguide”, Comput. Math. Math. Phys., 56:12 (2016), 2056–2061  mathnet  crossref  crossref  isi  elib
    7. Plamenevskii B.A., Poretskii A.S., “Electromagnetic Waveguides With Several Cylindrical Ends and Non-Homogeneous Anisotropic Filling”, Proceedings of the International Conference on Days on Diffraction 2016 (Dd), eds. Motygin O., Kiselev A., Kapitanova P., Goray L., Kazakov A., Kirpichnikova A., IEEE, 2016, 332–335  crossref  isi  scopus
    8. B. A. Plamenevskiǐ, A. S. Poretskiǐ, “The Maxwell system in waveguides with several cylindrical outlets to infinity and non-homogeneous anisotropic filling”, St. Petersburg Math. J., 29:2 (2018), 289–314  mathnet  crossref  mathscinet  isi  elib
    9. Smirnov Yu.G., Smolkin E.Yu., “Investigation of the Spectrum of the Problem of Normal Waves in a Closed Regular Inhomogeneous Dielectric Waveguide of Arbitrary Cross Section”, Dokl. Math., 97:1 (2018), 86–89  crossref  zmath  isi  scopus
    10. N. Filonov, “Operator Maksvella v tsilindre s koeffitsientami, ne zavisyaschimi ot prodolnoi peremennoi”, Algebra i analiz, 30:3 (2018), 210–249  mathnet  elib
    11. Smirnov Yu.G., Smol'kin E.Yu., “Operator Function Method in the Problem of Normal Waves in An Inhomogeneous Waveguide”, Differ. Equ., 54:9 (2018), 1168–1179  crossref  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:744
    Full text:238
    References:54
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019